Conference item icon

Conference item

Reachability computation for switching diffusions: finite abstractions with certifiable and tuneable precision

Abstract:

We consider continuous time stochastic hybrid systems with no resets and continuous dynamics described by linear stochastic differential equations – models also known as switching diffusions. We show that for this class of models reachability (and dually, safety) properties can be studied on an abstraction defined in terms of a discrete time and finite space Markov chain (DTMC), with provable error bounds. The technical contribution of the paper is a characterization of the uniform convergenc...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1145/3049797.3049812

Authors


More by this author
Institution:
University of Oxford
Oxford college:
Trinity College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Expand authors...
More from this funder
Funding agency for:
Cardelli, L
Publisher:
Association for Computing Machinery Publisher's website
Pages:
55-64
Host title:
HSCC '17 Proceedings of the 20th International Conference on Hybrid Systems: Computation and Control
Publication date:
2017-01-01
Acceptance date:
2016-12-21
DOI:
Source identifiers:
668751
ISBN:
9781450345903
Keywords:
Pubs id:
pubs:668751
UUID:
uuid:4511b686-9668-4e1b-acf9-5a62ec6b5b90
Local pid:
pubs:668751
Deposit date:
2017-01-10

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP